EconPapers    
Economics at your fingertips  
 

A generalized Lagrangian method for solving the steady shallow water equations

J.-Y. Yang, C.A. Hsu and W.H. Hui

Mathematics and Computers in Simulation (MATCOM), 1993, vol. 35, issue 1, 43-61

Abstract: A generalized Lagrangian formulation of the shallow water equations in conservation law form using the Lagrangian distance and stream function as independent variables is described. The resulting system is fully hyperbolic and renders the flux vector continuous at tangential discontinuities. A Godunov-type shock capturing method is developed through the solution of the steady Riemann problem. A second-order nonoscillatory extension is also devised to enhance the resolution. Numerical experiments indicate that the generalized Lagrangian method attains good resolution of oblique standing waves and is excellent in resolving tangential discontinuities in high-speed steady shallow water flows.

Date: 1993
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037847549390036T
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:35:y:1993:i:1:p:43-61

DOI: 10.1016/0378-4754(93)90036-T

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:35:y:1993:i:1:p:43-61